Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why is my girlfriend feeling sleepy ?

Hello sir; my girl friend has had 8 piriton tablets about 2 hours ago, shes saying that she feels sleepy. but hasn t had any sleep last night.. is she feeling sleepy because of the tablets or because of the piritons ?
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to hcm
dear patient
the tablet taken by yous girl friend has sedative property so she will feel sleepy.
but why she has taken 8 tablet at a time it very harmful.
if she is taking this tablet for any allergic manifestations or any cold than standard dose will be one night dosing maximum 2 tablets 12 hours apart.
advised not to drive after taking this tablet.

thankyou for your query
dr. vikas poddar
Answered: Thu, 23 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor